MAUDE Adverse Event Report: MMJ SA DE CV (USD) MALLINCKRODT; STYLET, TRACHEAL TUBE

MMJ SA DE CV (USD) MALLINCKRODT; STYLET, TRACHEAL TUBE
Model Number 85864
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that 380 units of lot 16k0104jzx had a labeling issue.The reporter stated that the validity date is divergent between the packaging.

Brand Name
MALLINCKRODT
Common Device Name
STYLET, TRACHEAL TUBE
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key6704837
Report Number2936999-2017-05316
Device Sequence Number10983191
Product Code BSR
UDI-Device Identifier60884522004089
UDI-Public60884522004089
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2021
Device Model Number85864
Device Catalogue Number85864
Device Lot Number16K0104JZX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2017
Initial Report FDA Received Date07/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1